Pharmacy/Use of Evion lc
Actually I am suffering from cholesterol since 1year and suggested to take tocact tg after 3 mnths to test again n it was less and I stopped that medicine but after few months again I tested my blood and found cholesterol increased and again suggested to continue with same medicine along with Evion lc but I did not understand y should I take this medicine doctor told my blood contains extra fats.so wanted to know the use and effect of this medicine to my sickness.
As your doctor has told you, you have high cholesterol, which increases the risk of heart attacks. I do not know whether you are diabetic or have blood pressure, since all these factors increase your risk of getting a heart attack.
After three months of Tonact your cholesterol came down, but you stopped taking the medicine hence it went up again. I suggest you continue taking the drug so that it remains under control. This is my suggestion, you should follow the doctors adice because the doctor is right.
All the best